Top answers from doctors based on your search:
Disclaimer

is there an anxiety medicine that does not cause weight gain

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old male asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Anxiety Medications: Commonly prescribed Anxiety Medications are Benzodiazepines, such as Ativan , Xanax (alprazolam) and Klonopin. Generally they do not cause weight g ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Prozac (fluoxetine): Yes it is safe, & in some it can affect weight.
A 47-year-old member asked:
Dr. Donald Hazlett
53 years experience Psychiatry
That's a tough one.: Bezodiazepines dont cause weight gain, work well but can be addicting so use cautiously. Hydroxyzine (vistaril) and Buspirone (buspar) are minimally e ... Read More
1
1 comment
3
3 thanks
A 59-year-old male asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Behavioral: modalities can be helpful. The docs who do conventional medication can help w/your specific question but beyond that consider things such as clinical ... Read More
A 28-year-old female asked:
Dr. Bassam Amawi
48 years experience Psychiatry
Yes: Cognitive behavioral therapy , is very good treatment for anxiety, other anxiety medication given for a short time only.
1
1 thank
A female asked:
Dr. Clarence Grim
56 years experience Endocrinology
Anxiety: The best if to see a Dr and go from there. Too complicated to answer here.
A 58-year-old female asked:
Dr. Djamchid Lotfi
57 years experience Neurology
See your MD: It is unwise to take such medication without medical supervision very good meds (such as ssri's) are available for treatment remember there is usually ... Read More
4
4 thanks
A 25-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Depression: Before you consider any meds please set up a referral to a Psychologist who will evaluate you and help you. The psychologist may also refer you to a d ... Read More
A 49-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Medication effects: Thank you for informing about Anxiety and Depression which can affect your weight. Side effect of Zoloft (sertraline) may be weight gain. Discuss with ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month